# SDR P2EA01175

- Difficulty date: September 7, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, EXTERNAL FUSELAGE BS 461, STRINGER 16RT SKIN WITH DENT OUT OF LIMITS.  REPAIRED FUSELAGE SKIN SECTION FROM BS 455 TO BS 466.5, BETWEEN STRINGER 15 AND 17 RIGHT, DUE TO DENT IAW RM 53-30-3, FIG 17 DETAIL V.  (M)
